Publication detail

On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations.

OPLUŠTIL, Z. LOMTATIDZE, A.

Original Title

On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations.

English Title

On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations.

Type

journal article - other

Language

en

Original Abstract

In certain sense unimprovable efficient conditions are established for the existence and uniqueness of a nonnegative solution of the problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functional, q is a Lebesgue integrable function and c>0.

English abstract

In certain sense unimprovable efficient conditions are established for the existence and uniqueness of a nonnegative solution of the problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functional, q is a Lebesgue integrable function and c>0.

Keywords

Functional differential equation, existnce, uniqueness, boundary value problem

Released

31.08.2004

Publisher

Univ. Szeged

Location

Szeged, Hungary

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2003

Number

16

State

HU

Pages from

1

Pages to

21

Pages count

21

Documents

BibTex


@article{BUT18129,
  author="Zdeněk {Opluštil} and Aleksandre {Lomtatidze}",
  title="On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations.",
  annote="In certain sense unimprovable efficient conditions are established for the existence and uniqueness of a nonnegative solution of the problem 
u'(t)=l(u)(t)+q(t), 
u(a)=h(u)+c, 
 where l is a linear bounded operator, h is a linear bounded functional, q is a Lebesgue integrable function and c>0.",
  address="Univ. Szeged",
  chapter="18129",
  howpublished="online",
  institution="Univ. Szeged",
  journal="Electronic Journal of Qualitative Theory of Differential Equations",
  number="16",
  volume="2003",
  year="2004",
  month="august",
  pages="1--21",
  publisher="Univ. Szeged",
  type="journal article - other"
}